# SDR IU62002F00035

- Difficulty date: October 2, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Condition: Eroded
- Location: Hyd Pump
- Part time: 14,108 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION AROUND STROKING PISTON PORT.  STEEL SLEEVE OR ALTERNATE SEAL.
